MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.9/8.4 FR. X 430 MM, 5°, STRAIGHT OCULAR, 3.7 FR. 2.6 FR. CHANNEL

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.9/8.4 FR. X 430 MM, 5°, STRAIGHT OCULAR, 3.7 FR. 2.6 FR. CHANNEL
Model Number WA2UR23A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the while using a semi-rigid ureteroscope during a cystoscopy, the end broke off while inside the patient's urethra.The end detached and fell inside the urethra, but it came out when the scope was removed.The urethra was visualized using a second scope and there were no signs of injury.The procedure was completed without any reports of patient harm.

Brand Name
URETEROSCOPE 6.9/8.4 FR. X 430 MM, 5°, STRAIGHT OCULAR, 3.7 FR. 2.6 FR. CHANNEL
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key20845463
Report Number2429304-2024-0000475
Device Sequence Number12800007
Product Code FGB
UDI-Device Identifier04042761086431
UDI-Public04042761086431
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/04/2024
Report Date (Section F) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR23A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2024
Event Location Hospital
Date Report to Manufacturer09/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown